Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling sick, dizzy, getting headache. History of shingles. Looking for advice

woke up ok but while still lying in bed felt dizzy a little sick and some headache has not gotten any better the whole day still have the dizzy feeling also feeling unwell with headache. I am 54yrs woman no heart probs or in fact any health concerns. Did have shingles quite a few years back which effected my hearing in one ear.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. As you are suspecting the problem could be due to
ear problem. I advise you to consult an ENTsurgeon for diagnosis and treatment.
You may need to get the CTscan done along with other routine tests for confer-
-mation of the diagnosis. Besides i advise you some diet recomendations. as avoid
spices chillies. oily foods junk foods cool drinks and ice water. I hope my reply
satisfied you. Thank you.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor